Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 17, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 24, 2023, 7:31 PM EDT for Saint Lucie County, Florida. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2023, 7:31 PM EDT (23:31 UTC)
- Expired
- Apr 24, 2023, 8:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 94 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 7:38 PM EDT | HAIL 1 | 3 W White City, FL | COUNTY EM RELAYED REPORT OF QUARTER SIZED HAIL NEAR THE INTERSECTION OF GLADES CUT OFF RD AND W MIDWAY RD. TIME ESTIMATED VIA RADAR. |
| Apr 24, 8:08 PM EDT | HAIL 0.25 | 1 E Port Saint Lucie Ri, FL | COUNTY EM RELAYED REPORT OF PEA SIZED HAIL NEAR THE INTERSECTION OF US-1 AND SPANISH LAKES RD. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:35 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.7
The text
As transmitted.
796
WUUS52 KMLB 242331
SVRMLB
FLC111-250000-
/O.NEW.KMLB.SV.W.0017.230424T2331Z-230425T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
731 PM EDT Mon Apr 24 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southeastern St. Lucie County in east central Florida...
* Until 800 PM EDT.
* At 731 PM EDT, a severe thunderstorm was located near Saint Lucie
West, or near White City, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Port Saint Lucie, Fort Pierce, Saint Lucie Nuclear Power Plant,
White City and Port Saint Lucie River Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once to a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2722 8031 2731 8047 2744 8042 2739 8022
TIME...MOT...LOC 2331Z 301DEG 9KT 2737 8041
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kelly1 follow-up statement
172
WWUS52 KMLB 250000
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
800 PM EDT Mon Apr 24 2023
FLC111-250010-
/O.EXP.KMLB.SV.W.0017.000000T0000Z-230425T0000Z/
St. Lucie FL-
800 PM EDT Mon Apr 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LUCIE COUNTY
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
LAT...LON 2722 8031 2731 8047 2744 8042 2739 8022
TIME...MOT...LOC 0000Z 301DEG 9KT 2733 8034
$$
KellyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:47 PM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 24, 3:47 PM EDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
347 PM EDT Mon Apr 24 2023
...New DISCUSSION, MARINE, AVIATION...
.DISCUSSION...
...Strong to Severe Storms This Evening...
...Additional Rounds of Rain and Storms Through the Week...
Currently...Severe Thunderstorm Watch until 8 PM EDT this evening
for Seminole, Orange, Brevard, Osceola, Indian River, Saint Lucie,
Martin and Okeechobee counties. Slow moving locally strong to
severe storms wl remain possible over the watch area through dusk
with activity slowly transitioning toward the east coast with
time. Main threats with storms look to be frequent lightning
strikes, gusty winds up to around 50 mph with a few gusts to 60
mph, hail up to around one inch, and heavy downpours. Head inside
at the first sign of lightning or thunder.
Tonight and Tuesday...
Ongoing storms hold promise to persist well into evening, with a
general decrease in strength after dusk. Expiration of the watch
will be addressed with time along with the possibility of
trimming some geographic area from the watch into evening.
The ongoing progressive pattern continues Tue with ample moisture
and the unsettled conditions aloft, combining with afternoon
instability to produce sct to numerous storms. The current SPC
outlook for ECFL Tue features a Marginal Risk of a few severe
storms from Osceola and Southern Brevard counties southward
around mid- late aftn as favorable convective ingredients combine
with some surface heating and boundaries. Forecast PoPs remain
likely to high scattered. Primary concerns will be surface wind
gusts, occasional to frequent lightning, and hail in any stronger
storms, as was the case Monday.
Tuesday Night-Friday (modified previous)...As afternoon and early
evening convection wanes, isolated showers will gradually shift
south and more offshore, leaving much of east central Florida dry
Tuesday night. Temperatures will fall steadily into the 60s with
lessening cloud cover. An enhanced southern jet stream will keep
fast/zonal flow in place over FL with several embedded short waves
transiting the state. The next well-defined vortlobes will cross the
state Wed-Wed night, followed by multiple "ripples" of vorticity
streaming overhead Thu night through Fri night. These features will
enhance coverage and intensity of showers/storms, particularly when
the greatest lift coincides with peak heating during the diurnal
cycle (in this case Wed and Fri).
At the surface, broadly convergent onshore flow will exist over the
state Wed, in proximity of pair of stalled/diffuse fronts over NOFL
and SOFL. A more robust cool front, associated with intensifying low
pressure crossing and moving offshore the mid Atlantic states, will
approach NOFL by late Thu and reach the peninsula on Fri. The
combination of synoptic features, both surface and aloft, will
combine with the mesoscale sea breeze boundaries to produce
scattered/numerous showers and storms through the period. In keeping
with the trend this week, a couple stronger storms cannot be ruled
out on Friday, especially considering the influence of synoptic
features.
Unusually cold H50 temps will remain overhead Wed (-15/-16C), which
supports strong to severe storms each day. Temps aloft "warm"
thereafter (-10/-11C Thu, about -9C Fri). Guidance shows a
significant increase in low-mid level wind fields on Fri, which will
support the threat of additional strong-severe storms ahead of the
approaching trough.
Max temps will creep upward to the L-M80s Wed and M-U80s by Thu-Fri.
Mins in the M-U60s.
This Weekend (previous)...The approaching front grinds to a halt
over the north or central peninsula Sat morning as an amplifying mid
level trough becomes a potent closed H50 low over the central CONUS,
then turns E and NE across the NE-mid Atlantic states through late
Sun. Should this verify, it would drag a respectable (for the end of
April) cool front through central FL Sun, preceded by scattered
showers and a few storms.
Max temps M-U80s Sat dropping back to L80s Sun, owing to clouds
/precip. Mins in the M-U60s Sat night, cooling off to U50s-L60s Sun
night (with the usual caveat about day 6-7 uncertainty).
&&
.MARINE...
Issued at 256 PM EDT Mon Apr 24 2023
Tonight and Tuesday...Local winds disrupted by storms moving
offshore will bring occasional gusts with choppy seas into
evening. Winds becoming onshore by early Tue with approach of the
next Gulf disturbance. Developing storms moving eastward offshore
from the mainland Tue wl have potential to produce strong marine
gusts, and locally steep waves. Headlines, otherwise for
underlying winds and seas are not expected.
Tuesday Night-Friday (modified previous)...Persistent light-moderate
onshore/ENE-E flow through mid week will freshen as it veers to SE-S
Thu-Thu night and even moreso out of the S-SW Fri. Seas 2-4ft Wed
build to 3-5ft Thu-Fri. Less confidence in the forecast exists
this weekend, though a general build in seas and perhaps SCEC/SCA
conditions arrive late weekend into early next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 256 PM EDT Mon Apr 24 2023
SCT-NMRS showers and lightning storms into early evening, with
TEMPOs for convective WX at all TAF sites. Will continue to
monitor for future updates. Hail and gusty winds up to 35-45kts
could accompany the strongest storms. Activity will drift towards
the coast through the evening hours, then offshore overnight.
During Tue, expect deteriorating aftn conds with MVFR more
prevalent along the srn coast by midday, then MVFR conds all sites
psbl in developing showers and brief storms with potential to
bring brief IFR conds, and local gusty winds should storms
directly affect aerodrome sites. Selective AMDs wl become more
likely aft 25/17Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 64 76 66 79 / 40 50 30 60
MCO 66 80 66 83 / 50 60 20 70
MLB 67 81 69 82 / 60 60 30 60
VRB 66 82 67 83 / 60 60 30 60
LEE 64 83 66 86 / 30 50 20 70
SFB 64 81 66 83 / 50 60 20 70
ORL 66 82 67 84 / 50 60 20 70
FPR 67 80 67 82 / 60 70 30 60
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 8 PM EDT this evening for FLZ045-
046-053-058-154-159-164-247-254-259-264-347-447-547-647-747.
AM...Severe Thunderstorm Watch until 8 PM EDT this evening for AMZ552-
555.
&&
SHORT TERM/AVIATION...Pendergrast
LONG TERM....SchaperHazardous weather outlook, Apr 24, 10:37 AM EDT, 8 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1037 AM EDT Mon Apr 24 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-250100- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1037 AM EDT Mon Apr 24 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered lightning storms will develop over east central Florida this afternoon, pushing offshore into tonight. The highest coverage is expected to be generally south of Orlando. A few storms are forecast to become strong to marginally severe and the Storm Prediction Center has highlighted much of the area in a Marginal Risk. Main threats with storms look to be frequent lightning strikes, gusty winds up to around 50 mph with a few gusts to 60 mph, hail up to around one inch, and heavy downpours. Storms are forecast to move east to northeastward at around 15 to 20 mph. Head inside at the first sign of lightning or thunder. .FLOOD IMPACT... Periods of locally heavy rainfall up to two inches will be capable of bringing standing water on roadways, and in any lower spots with nuisance type flooding. .RIP CURRENT IMPACT... A Moderate risk for life-threatening rip currents continues at area beaches. Check with the local beach patrol for additional information about ocean hazards and always heed the advice of lifeguards. Swim only within sight of a lifeguard and never enter the ocean alone. .MARINE THUNDERSTORM GUST IMPACT... Isolated to scattered lightning storms over east central Florida will drift into the coast this evening and offshore overnight. A few storms could become strong to severe, especially over inland lakes south of metro Orlando. Main threats will be frequent lightning strikes, wind gusts to around 40 to 50 knots, and hail up to 1 inch. Storms will generally approach from the southwest at around 15 to 20 knots. .WATERSPOUT IMPACT... Storms containing brief funnel cloud spinups, or waterspouts will be possible within the coastal areas of east Central Florida mainly south of Cape Canaveral this afternoon. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. High coverage of showers and lightning storms looks to continue through the upcoming weekend. A few storms will be strong to marginally severe into midweek. Then, strong storms will again be possible on Friday. Main threats will be gusty winds and hail. However, ponding water will be an increasing hazard into late week, as rounds of rainfall accumulate each day. A moderate risk of rip currents looks to continue through at least midweek. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Pendergrast/Leahy
In the hours before
Special weather statement, Apr 24, 5:31 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Melbourne FL
531 PM EDT Mon Apr 24 2023
FLZ045-247-347-242200-
Orange FL-Mainland Northern Brevard FL-Inland Northern Brevard FL-
531 PM EDT Mon Apr 24 2023
...A strong thunderstorm will impact portions of northwestern Brevard
and southeastern Orange Counties through 600 PM EDT...
At 531 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lone Cabbage Fish Camp, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Titusville, Lone Cabbage Fish Camp, Port Saint John, Titusville
Airport and Christmas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.
&&
LAT...LON 2849 8073 2841 8082 2841 8089 2839 8089
2838 8088 2837 8088 2837 8087 2835 8089
2835 8094 2839 8102 2863 8095 2852 8073
TIME...MOT...LOC 2131Z 205DEG 23KT 2839 8093
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, Apr 24, 5:53 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Melbourne FL
553 PM EDT Mon Apr 24 2023
FLZ247-347-447-242230-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Inland Northern Brevard FL-
553 PM EDT Mon Apr 24 2023
...A strong thunderstorm will impact portions of northern Brevard
County through 630 PM EDT...
At 553 PM EDT, Doppler radar was tracking a strong thunderstorm near
Merritt Island Wildlife Refuge, or near Playalinda Beach, moving
north at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Titusville, Haulover Canal, Mims, Playalinda Beach and Scottsmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.
&&
LAT...LON 2848 8062 2862 8095 2879 8087 2879 8085
2880 8085 2876 8066 2860 8055
TIME...MOT...LOC 2153Z 196DEG 11KT 2859 8070
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KellySpecial weather statement, Apr 24, 6:21 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
621 PM EDT Mon Apr 24 2023
FLZ058-154-159-254-259-242245-
Okeechobee FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Indian River FL-Coastal Indian River FL-
621 PM EDT Mon Apr 24 2023
...A strong thunderstorm will impact portions of northern St.
Lucie, northeast Okeechobee and southern Indian River Counties
through 645 PM EDT...
At 620 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Fort Drum, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Pierce, Vero Beach, Vero Beach South, Gifford and Pointe West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.
&&
LAT...LON 2741 8070 2754 8074 2767 8044 2741 8036
TIME...MOT...LOC 2220Z 262DEG 14KT 2747 8063
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KellyLocal storm report, Apr 24, 6:27 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
627 PM EDT MON APR 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND GST 4 NNW KENNEDY SPACE CEN 28.62N 80.69W
04/24/2023 M44 MPH BREVARD FL AWOS
THE AWOS AT THE NASA SHUTTLE LANDING FACILITY (KTTS)
MEASURED A WIND GUST OF 38KT/44MPH FROM THE
EAST-SOUTHEAST.
&&
EVENT NUMBER MLB2300073
HALEYLocal storm report, Apr 24, 6:47 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
647 PM EDT MON APR 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST OKEECHOBEE 27.24N 80.83W
04/24/2023 M47 MPH OKEECHOBEE FL MESONET
WEATHERSTEM SITE AT OKEECHOBEE NORTH (1639W) REPORTED A
WIND GUST OF 47MPH/41KTS FROM THE NORTHWEST.
&&
EVENT NUMBER MLB2300074
KRFSpecial weather statement, Apr 24, 7:07 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
707 PM EDT Mon Apr 24 2023
FLZ159-259-242345-
Coastal St. Lucie FL-Inland St. Lucie FL-
707 PM EDT Mon Apr 24 2023
...A strong thunderstorm will impact portions of central St. Lucie
County through 745 PM EDT...
At 706 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saint Lucie West, or near White City, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Walton, Fort Pierce, White City, Saint Lucie Nuclear Power Plant and
Fort Pierce Inlet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.
&&
LAT...LON 2734 8053 2744 8055 2752 8027 2728 8021
TIME...MOT...LOC 2306Z 261DEG 11KT 2737 8046
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KellyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:48 PM EDT | Special Marine Warning | MLB | 27 min | |
| Apr 24, 12:52 PM EDT | Special Weather Statement | MLB | Seminole | 38 min |
| Apr 24, 1:50 PM EDT | Special Weather Statement | MLB | Brevard | 25 min |
| Apr 24, 2:13 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 32 min |
| Apr 24, 2:35 PM EDT | Special Weather Statement | MLB | Okeechobee | 25 min |
| Apr 24, 2:58 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 32 min |
| Apr 24, 3:27 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 48 min |
| Apr 24, 3:35 PM EDT | Special Weather Statement | MLB | Osceola | 40 min |
| Apr 24, 3:37 PM EDT | Special Weather Statement | MLB | Okeechobee | 23 min |
| Apr 24, 3:37 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole | 53 min |
| Apr 24, 3:41 PM EDT | Special Marine Warning | MLB | 64 min | |
| Apr 24, 3:50 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 55 min |
| Apr 24, 4:01 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 29 min |
| Apr 24, 4:47 PM EDT | Special Weather Statement | MLB | Osceola | 28 min |
| Apr 24, 5:00 PM EDT | Special Weather Statement | MLB | Seminole | 30 min |
| Apr 24, 5:08 PM EDT | Special Weather Statement | MLB | Brevard | 37 min |
| Apr 24, 5:10 PM EDT | Special Weather Statement | MLB | Brevard | 35 min |
| Apr 24, 5:11 PM EDT | Special Weather Statement | MLB | Osceola | 34 min |
| Apr 24, 5:16 PM EDT | Special Marine Warning | MLB | 106 min | |
| Apr 24, 5:31 PM EDT | Special Weather Statement | MLB | Brevard | 29 min |
| Apr 24, 5:49 PM EDT | Areal Flood Advisory | MLB | Brevard | 86 min |
| Apr 24, 5:53 PM EDT | Special Weather Statement | MLB | Seminole | 37 min |
| Apr 24, 6:05 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 25 min |
| Apr 24, 6:21 PM EDT | Special Weather Statement | MLB | Indian River | 24 min |
| Apr 24, 7:07 PM EDT | Special Weather Statement | MLB | Saint Lucie | 38 min |
| Apr 24, 7:23 PM EDT | Areal Flood Advisory | MLB | Lake | 52 min |
| Apr 24, 7:52 PM EDT | Special Marine Warning | MLB | 113 min | |
| Apr 24, 7:59 PM EDT | Special Weather Statement | MLB | Saint Lucie | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.